Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Want to get pregnant after being on a depo

WILL I BE PREGNANT WHILE TAKING DUPHASTON Hai, Iam 30yrs old and i ve a child of 5yrs old.I ve being on depo vera injection from 2009-2010.I am trying to conceive almost a year and nothing at all..I went to the hospital the doctor told me to be on prostregestrone 4 apolo for two days and to take 20tablet for duphaston 1 for each day i ve taken already 16 tablets ..And i just had my Period last week on 9th April. M i going to be pregnant??..pliz help i want to get pregnant again....
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Hi Welcome to HealthcareMagic
Yes you can become pregnant. Its seems you have hormonal imbalance leading to sub fertility. You need to be evaluated by an infertility specialist. Few blood tests are required to check your hormones. Duphaston is a safe drug when you are TTC. It is a progesterone tablet given to correct hormonal imbalance. You may require tablets to induce ovulation.consult your doctor.Take care
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor